Get E-Book on COVID-19

Q. I am having redness on penis and urge to urinate. What is the treatment?

Answered by
Dr. Raveendran Sr
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 21, 2019

Hello doctor,

I am a 29-year-old male. I am having redness on the penis head and urge to urinate for the past four months. I had a habit of masturbation, but now I have stopped it. Can it be due to any structural defect in the penis due to masturbation? I took five days course of antibiotics and T-bact ointment, but there is no use. I have done urine culture, KUB test, UFM test and blood sugar test. All results are normal. Please help.

Dr. Raveendran Sr

Andrology Diabetology Sexology
#

Hello,

Welcome to icliniq.com.

Redness in the penis can be due to local infection. Did you have any unprotected sex? If not, we can think of fungal infection. Share a picture for confirmation.

Local application of Lobate-GM Neo (Clobetasole propionate, Neomycin sulfate, and Miconazole nitrate) ointment can help you.

You did a complete urine test. You need to do urine culture tests for finding an organism.

If you had any spine issue (injury or pain) need to do a CT (computed tomography) spine to check whether it is related to the spine.

Urge for urination can be controlled by taking tablet Urikind (Flavoxate) as a temporary relief.


Was this answer helpful?

 | 

Thank you doctor,

I had unprotected intercourse six months back, and this problem started after four months. It is like frequent urination and an urge to urinate around the shaft of the penis.

I do not have any spine-related issues. I have attached the picture of the penis head. Please help.

Dr. Raveendran Sr

Andrology Diabetology Sexology
#

Hello,

Welcome back to icliniq.com.

Apply Lobate-GM ointment for two days and look for the difference in two days to check whether it is a simple issue. If not, check for STD (sexually transmitted disease) panel test.


Was this answer helpful?

 | 

Related Questions:
Are rashes on penis due to sexually transmitted disease?
What might help my increased urge to urinate?
I have itching on the testicles and white rashes on the top end of my penis. What it could be?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What could these fleshy-looking masses near the area of circumcision be?

Query: Hello doctor, I have been diagnosed with a genital wart a few months ago. This wart looked like a dark brown flat mole with a lesion next to it. It was located in the middle and underside of my penis. The dermatologist removed the wart. Recently, I noticed a few fleshy-looking masses near the area...  Read Full »

I always have an urge to pee after mastubration. Why?

Query: Hi doctor, I am a 21 year old male. Sometimes, after masturbation I feel urge to urinate regularly after every minute even though there is very less urine. Also I feel pain, some pricking and irritation feel while urinating. Sometimes, even without masturbation same problem occurs. Please advise me ...  Read Full »

I have a frequent urge to urinate but cannot. Why?

Query: Hello doctor,I have a pain in the lower part of my stomach. I also have an urge to urinate but, feel that the urine is not coming through. It happened to me quite a few times now. Can you explain what is causing this and also suggest a medicine. I am on regular medications for thyroid, migraine, a...  Read Full »

Also Read


I have a little patch on my hairline, which is not healing properly. Why?
Hi doctor, I am a fair-skinned 32-year-old woman. I have used skincare with SPF for as long as I can remember and have n...  Read more»
I have lots of afterimages and visual trailing. Could it be due to dry eyes?
Hello doctor, Can dry eyes cause afterimages and visual trails? I have a history of non-allergic rhinitis and dry eyes ...  Read more»
Hemophilia - Signs, Symptoms, Causes, and Treatment
Hemophilia is a rare genetic blood disorder, that results from low levels or absence of clotting factor VIII or IX. Read...  Read more»

Ask your health query to a doctor online?

Ask an Andrologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.